# SDR KCSA061260

- Difficulty date: August 17, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N717CK
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 77,618 hours, 22,042 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON ENGINE MOUNT BULKHEAD HYDRAULIC FITTING CHAFED INTO REPAIR DOUBLER AT NAC STA 221.
